Fractional Cross Intersecting Families

Mathew, Rogers and Ray, Ritabrata and Srivastava, Shashank (2021) Fractional Cross Intersecting Families. Graphs and Combinatorics, 37 (2). pp. 471-484. ISSN 0911-0119

Full text not available from this repository. (Request a copy)


Let A= { A1, … , Ap} and B= { B1, … , Bq} be two families of subsets of [n] such that for every i∈ [p] and j∈ [q] , |Ai∩Bj|=cd|Bj|, where cd∈[0,1] is an irreducible fraction. We call such families cd-cross intersecting families. In this paper, we find a tight upper bound for the product | A| | B| and characterize the cases when this bound is achieved for cd=12. Also, we find a tight upper bound on | A| | B| when B is k-uniform and characterize, for all cd, the cases when this bound is achieved. © 2020, Springer Japan KK, part of Springer Nature.

[error in script]
IITH Creators:
IITH CreatorsORCiD
Mathew, Rogers
Item Type: Article
Additional Information: Rogers Mathew was supported by a Grant from the Science and Engineering Research Board, Department of Science and Technology, Govt. of India (project number: MTR/2019/000550).
Uncontrolled Keywords: Cross-bisecting family; Cross-intersecting family; Fractional intersecting family; Linear code
Subjects: Computer science
Divisions: Department of Computer Science & Engineering
Depositing User: . LibTrainee 2021
Date Deposited: 24 Aug 2022 09:08
Last Modified: 24 Aug 2022 09:08
Publisher URL:
OA policy:
Related URLs:

Actions (login required)

View Item View Item
Statistics for RAIITH ePrint 10277 Statistics for this ePrint Item